# SDR SWIA2021081960375

- Difficulty date: June 21, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: 601R350605
- Condition: Gouged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, EXTERNAL HANDLE RECESS EDGE IS GOUGED AT 6 LOCATIONS      (C-CHECK RO 8/18/2021)    REPLACED AFT CARGO DOOR HANDLE HOUSING WITH NEW REF. CRJ700 SRM 51-42-21-001-001-A01 AND DRW CC670-38702 REV -C. LEAK CHECK GOOD. TASK CARD 51-900-1002-SKY COMPLIED WITH.
